Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The principal semi-algebra in a Banach algebra


Author: Edward J. Barbeau
Journal: Trans. Amer. Math. Soc. 120 (1965), 1-16
MSC: Primary 46.50
MathSciNet review: 0182889
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. F. Bonsall, Semi-algebras of continuous functions, Proc. Internat. Sympos. Linear Spaces (Jerusalem, 1960) Jerusalem Academic Press, Jerusalem; Pergamon, Oxford, 1961, pp. 101–114. MR 0154105
  • [2] F. F. Bonsall, Algebraic properties of some convex cones of functionals, Quart. J. Math. Oxford Ser. (2) 14 (1963), 225–230. MR 0151837
  • [3] F. F. Bonsall, Locally compact semi-algebras, Proc. London Math. Soc. (3) 13 (1963), 51–70. MR 0143049
  • [4] N. Bourbaki, Intégration, Chapters I-IV, Actualités Sci. Ind. No. 1175, Hermann, Paris, 1952.
  • [5] D. G. Bourgin, Multiplicative transformations, Proc. Nat. Acad. Sci. U. S. A. 36 (1950), 564–570. MR 0038569
  • [6] S. Bourne, On normed semialgebras, Studia Math. 21 (1961/1962), 45–54. MR 0140965
  • [7] G. Choquet and J. Deny, Ensembles semi-réticulés et ensembles réticulés de fonctions continues, J. Math. Pures Appl. (9) 36 (1957), 179–189 (French). MR 0094606
  • [8] M. M. Day, Normed linear spaces, (reprint), Springer, Berlin, 1962.
  • [9] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, Cambridge Univ. Press, New York, 1934.
  • [10] K. Hoffman and I. M. Singer, Maximal algebras of continuous functions, Acta Math. 103 (1960), 217–241. MR 0117540
  • [11] W. B. Jurkat and G. G. Lorentz, Uniform approximation by polynomials with positive coefficients, Duke Math. J. 28 (1961), 463–473. MR 0131701
  • [12] Richard V. Kadison, A representation theory for commutative topological algebra, Mem. Amer. Math. Soc., No. 7 (1951), 39. MR 0044040
  • [13] J. F. C. Kingman, A convexity property of positive matrices, Quart. J. Math. Oxford Ser. (2) 12 (1961), 283–284. MR 0138632
  • [14] Frédéric Riesz, Sur quelques notions fondamentales dans la théorie générale des opérations linéaires, Ann. of Math. (2) 41 (1940), 174–206 (French). MR 0000902

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.50

Retrieve articles in all journals with MSC: 46.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1965-0182889-0
Article copyright: © Copyright 1965 American Mathematical Society